# SDR SIMA20220803007

- Difficulty date: August 3, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17101734003
- Condition: Corroded
- Location: Fr 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 LH MIDDLE SEAT TRACK IS CORRODED BTW FR33-34. (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-INSTALLED REPAIR ON LH MIDDLE SEAT TRACK BTW FR30-34 IAW EMB 175 SRM 53-00-10 REPAIR 01P ETN-EJ-53-010.
